# SDR DALA2014102105675

- Difficulty date: October 20, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 36-41, Y1292 FOUND CORRODED OUT OF LIMITS.  REPLACED THE SEAT TRACK IAW SRM 51-72-11V AND DWG D53370500.
